zbMATH — the first resource for mathematics

Über die direkte numerische Lösung von partiellen Differentialgleichungen mit Anwendung der Hypermatrizen. (On the direct numerical solution of partial differential equations with application of hypermatrices.). (German) Zbl 0221.65176
65Z05 Applications to the sciences
Full Text: EuDML
[1] A. V. Cornock: The numerical solution of Poisson’s and the biharmonic equations by matrices. Proceedings of the Cambridge Philosophical Society 50 (1954) 524-535. · Zbl 0056.11904 · doi:10.1017/S0305004100029662
[2] E. Egerváry: On hypermatrices whose blocks are commutable in pairs and their application in lattice-dynamics. Acta Scientiarum Mathematicarum (Szeged) 15 (1954) 211-222. · Zbl 0056.25103
[3] E. Egerváry: Über eine Methode zur numerischen Lösung der Poissonschen Differenzengleichung für beliebige Gebiete. Acta Mathematicae Academiae Scientiarum Hungaricae 11 (1960) 341-361. · Zbl 0096.32601 · doi:10.1007/BF02020949
[4] L. W. Kantorowitsch W. I. Krylow: Näherungsmethoden der höheren Analysis. Berlin, 1956, VEB Deutscher Verlag der Wissenschaften.
[5] G. N. Lance: Numerical methods for high speed computers. London, 1960, Iliffe. · Zbl 0103.11101
[6] R. E. Lynch J. R. Rice D. H. Thomas: Direct solution of partial difference equations by tensor product methods. Numerische Mathematik 6 (1964) 185-199. · Zbl 0126.12703 · doi:10.1007/BF01386067 · eudml:131604
[7] Ш. Є. Микеладзе: О численном решении дифференциальных уравнений Лапласа и Пуассона. Известия Акад. Наук СССР 2 (1938) 271-293. · Zbl 0063.01977
[8] P. Rózsa J. Tóth: Über die numerische Lösung partieller Differentialgleichungen mit Anwendung der Theorie der Hypermatrizen. Zeitschrift für Angewandte Mathematik und Mechanik 32 (1964).
[9] C. Stéphanos: Sur une extension du calcul des substitutions linéaires. Journal de Mathématique Pures et Appliquées (5) 6 (1900) 73-126. · JFM 31.0132.01
[10] J. Williamson: The latent roots of a matrix of special type. Bulletin of the American Mathematical Society 3 (1931) 585-590. · Zbl 0002.24405 · doi:10.1090/S0002-9904-1931-05215-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.